MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW
Model Number 25-879-06-91
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.Correcting the mfr report number due to a typo.This was originally submitted as 9610805-2018-00065 05/16/2018.
 
Event or Problem Description
It was reported a screw head broke off.The threads of the screw remained in the patient.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM   78570
Manufacturer Contact
jennifer damato
p.o. box 16369
jacksonville, fl 
6417746
MDR Report Key7691049
Report Number9610905-2018-00065
Device Sequence Number2502648
Product Code HRS
UDI-Device Identifier00888118047779
UDI-Public(01)00888118047779
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K971297
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
Report Date (Section F) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-879-06-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date07/16/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown